# SDR QXEA0001836

- Difficulty date: June 29, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE EMERGENCY DOOR INSIDE EMERGENCY RELEASE PUSH BUTTON RECEPTICAL NUT PLATE HAS CORROSION AROUND NUT PLATE.  REPAIRED IAW FOKKER SRM 51-10-01 AND SRM 52-01-01, PAGE 7.
